Archive for Rational Mechanics and Analysis

, Volume 195, Issue 2, pp 579–607

Solvability of Uniformly Elliptic Fully Nonlinear PDE

Article

DOI: 10.1007/s00205-009-0218-9

Cite this article as:
Sirakov, B. Arch Rational Mech Anal (2010) 195: 579. doi:10.1007/s00205-009-0218-9

Abstract

We get existence, uniqueness and non-uniqueness of viscosity solutions of uniformly elliptic fully nonlinear equations of the Hamilton–Jacobi–Bellman–Isaacs type with unbounded ingredients and quadratic growth in the gradient without hypotheses of convexity or properness. Some of our results are new even for equations in divergence form.

Copyright information

© Springer-Verlag 2009

Authors and Affiliations

  1. 1.UFR SEGMINanterre CedexFrance
  2. 2.CAMSParis Cedex 06France